# SDR 97ZZZX2465

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6720 · Tail Rotor Control System
- Part: Blade
- Part number: 900R2442012103
- Condition: Damaged
- Location: Notar Fan
- Part time: 1,269 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN ASSEMBLY, NOTAR (R), BLADE DAMAGED.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
